# SDR SIMA200817501

- Difficulty date: June 19, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A1
- Part serial: 82166
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4242 - MAINTENANCE REPORTED OVERHEAD MID CABIN CEILING EMERGENCY LIGHT (EXIT SIGN) NOT IN SERVICE AND RT SIDE MID CABIN EMERGENCY SIGN NOT IN SERVICE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY HOLDER ASSY NR 4 IAW EMB A45 AMM 33-50-04.  OPERATIONAL CHECKED GOOD.  ALSO REPLACED EMERGENCY MARKING SIGN ASSY ON RT SIDE AFT OF EMERGENCY EXIT DOOR IAW EMB 145 AMM 33-50-14.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (A)
